Volume 5, Issue 2 (5-2018)                   J. Res. Orthop. Sci. 2018, 5(2): 0-0 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Bagherifard A, Jabalameli M, Rezazadeh J, Ghaffari S, Tabrizian P. Simultaneous Bilateral Quadriceps Tendon Rupture Following a Low - Energy Trauma in a Male Body Builder with the History of Anabolic - Androgenic Steroids Consumption. J. Res. Orthop. Sci.. 2018; 5 (2)
URL: http://jros.iums.ac.ir/article-1-230-en.html
1- Bone and Joint Reconstruction Research Center, Shafa Orthopedic Hospital, Iran University of Medical Sciences, Tehran, Iran
Abstract:   (616 Views)
Introduction: Consumption of anabolic - androgenic steroids (AAS) is described as a major factor in tendon weakening process. The reports of bilateral quadriceps tendon rupture (QTR) following the AAS consumption are very rare. The current study described a case of simultaneous bilateral QTR following a low - energy trauma in a body builder with the history of ASS consumption.
Full-Text [PDF 3282 kb]   (289 Downloads) |   |   Full-Text (HTML)  (302 Views)  
Subject: Knee surgery
Received: 2019/09/9 | Accepted: 2018/05/15 | Published: 2018/05/15

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Research in Orthopedic Science

Designed & Developed by : Yektaweb